| Model Number |
FX811B3B4AMABB |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In the investigated complaint the circumstances under which the equipment was damaged remain unknown.However, based on the analysis of the previous complaints and the conducted investigation, it is believed, that the most likely scenario is that the side rails detached (screws holding the panel were ripped off) due to excessive external force applied.According to the instructions for use for citadel plus bed (ifu 831.374 rev.14), the operation of the sides rails should be checked daily."if the result of any of these actions in unsatisfactory, contact arjo or qualified service personnel." to sum up, the side rails detached from the bed's frame, therefore the arjo device did not meet the specification.The complaint was assessed as reportable due to the side rail panels detachment from the bed which may result in the patient fall from the bed.There was no patient involvement.No injury was reported.
Event or Problem Description
During the pick-up of the citadel plus bed frame from the customer, it was found that the left-hand foot-end side rail detached from the bed frame, the screws securing the panel to the metal plate were ripped out.Additionally, the right-hand foot-end side rail was damaged, the tape (seal) between the side rail panel and the side rail mechanism was pulling off.There was no indication of patient involvement, and no injuries were reported.